# SDR CALA2023040300974

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 110,571 hours, 11,364 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY LIGHTING POWER SUPPLY M33096 BATTERY LOW CAPACITY DURING CAPACITY CHECK REFER HAECO NON-ROUTINE NO.9450730 - ORIGINATED BY EMP V903172,SPEC NO.B777-33-3-7019 PERFORMED BY EMP V903172 ON HAECO NON-ROUTINE LP9450730,REPLACED THE DOOR 2L EMERGENCY LIGHT POWER SUPPLY M33096 BATTERY AND OP TEST CARRIED OUT,FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 97 IDT BY TA409
